# SDR SWAA072252

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 32,964 hours, 27,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935577
- Part serial: 9613H2182
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FLIGHT DECK L2 WINDOW ARCHING AND CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
